# SDR SIMA201910086009

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA BROKEN WIRE ON EMERGENCY LIGHT STRIP AT FLOOR PANEL 251BF-C/A-REPAIRED 1EA WIRES AT FLOOR PANEL 251BF IAW SWPM 20-21-00. OPS CHK GOOD
